Repositorio de producción científica de la Universidad de Sevilla

Exponential behavior of solutions to stochastic integrodifferential equations with distributed delays

Mostrar el registro sencillo del ítem

dc.creator Diop, Mamadou Abdoul
dc.creator Caraballo Garrido, Tomás
dc.creator Ndiaye, Abdoul Aziz
dc.date.accessioned 2015-09-30T10:44:48Z
dc.date.available 2015-09-30T10:44:48Z
dc.date.issued 2015
dc.identifier.issn 0736-2994 es
dc.identifier.uri http://hdl.handle.net/11441/29046
dc.description.abstract In this work, we study the existence, uniqueness, and exponential asymptotic behavior of mild solutions to stochastic integrodifferential delay evolution equations. We assume that the non-delay part generates a C0-semigroup. es
dc.format application/pdf es
dc.language.iso eng es
dc.publisher Taylor & Francis Inc. es
dc.relation.ispartof Stochastic Analysis and Applications, 33(3), 399-412 es
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 Internacional *
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/4.0/ *
dc.subject C0- semigroup es
dc.subject Partial functional differential equations es
dc.subject Brownian motion es
dc.subject Finite delay es
dc.subject Mild solution es
dc.subject Exponential decay in mean square es
dc.title Exponential behavior of solutions to stochastic integrodifferential equations with distributed delays es
dc.type info:eu-repo/semantics/article es
dc.type.version info:eu-repo/semantics/submittedVersion es
dc.rights.accessrights info:eu-repo/semantics/openAccess es
dc.contributor.affiliation Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico es
dc.relation.publisherversion http://doi.org/10.1080/07362994.2014.1000070 es
dc.identifier.doi 10.1080/07362994.2014.1000070 es
dc.identifier.idus https://idus.us.es/xmlui/handle/11441/29046
Tamaño: 158.9Kb
Formato: PDF

Este registro aparece en las siguientes colecciones

Mostrar el registro sencillo del ítem